# SDR ZZDA5316897

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FUSELAGE SKIN AT RIGHT SIDE FUSELAGE STA 727 A-1 BETWEEN STR 14 AND STR 15.  CRACK REPAIRED BY REMOVING DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND INSTALLED WITH RIVETS WET WITH SEALANT IAW SRM 51-30-3, FIG 1 AND SRM 51-30-1.  (X)
